# SDR 95ZZZX1740

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24230
- Make and model: Doug DC3
- Aircraft serial: 20197
- Engine: Pwa R183092
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: SF14LN3
- Condition: Failed
- Location: Rt Eng Lt Mag
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, RIGHT ENGINE STARTED TO BACKFIRE AND RUN ROUGH.  ENGINE WAS SHUT DOWN AS A PRECAUTIONARY METHOD.  UPON TROUBLESHOOTING, FOUND LT MAG BAD.  MAG WAS REPLACED WITH A YELLOW TAGGED UNIT.  ENGINE WAS GROUND RUN, CHECKED SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
